| Model Number |
1001680 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced infusion set spring detached from outer ring of inserter prior to insertion event on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.